Hi--I have taken a minute dose of gabapentin a few times for a few months during flares. It usually helped at first and then became weird for brain and less helpful for pain etc. I recently took it again for a couple weeks after bashing head accidentally and flaring up pain in neck and head etc tolerated tiny bit well and it was helpful (the last time I tried it a year or so ago it didn't take well) but I started to notice backlash pain with a stinging in my teeth sometimes. I have had that before with GP and other meds where they can help part of the time but then cause a burning neuro pain in teeth, spine or feet sometimes eyes. Another forum I was at some folks were talking about GP can be bad for dental health and someone speculated it could be because of its relationship to affecting the calcium channels and that it weakens somehow calcium barrier in small percentage of people's teeth. does anyone understand how that might work? and if GP if effective for pain might that be indicating that playing with calcium channels a good way to go, but then if its causing teeth and gum problems what would be another way to safely alter that without compromising other parts of the body!? any thoughts appreciated.